Accessibility navigation


Reply to comments on ‘On the steadiness of separating meandering currents’

Van Leeuwen, P. and De Ruijter, W. P. M. (2012) Reply to comments on ‘On the steadiness of separating meandering currents’. Journal of Physical Oceanography, 42 (8). pp. 1371-1374. ISSN 0022-3670

[img]
Preview
Text - Published Version
· Please see our End User Agreement before downloading.

449kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1175/JPO-D-11-0213.1


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > National Centre for Earth Observation (NCEO)
Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:40383
Publisher:American Meteorological Society

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation